MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/FRACTURE 14 HOLES; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/FRACTURE 14 HOLES; IMPLANT
Catalog Number 55-15514
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient returned to the hospital with a broken implanted plate.
 
Event or Problem Description
It was reported that the patient returned to the hospital with a broken implanted plate, resulting in a revision surgery to remove the implants.
 
Additional Manufacturer Narrative
Additional information: b5, h4, h6.Correction: b2.The reported event could not be confirmed, because neither the products nor any further information could be provided.A review of all relevant manufacturing and inspection records for the reported screws and plate found no issues, and the lots were properly manufactured and accepted into final stock.According to the risk file, such events may result from user-related factors or surgical conditions, including incorrect implant selection, improper assembly or insertion, and patient-specific limitations.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PLT/FRACTURE 14 HOLES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22043476
Report Number0008010177-2025-00074
Device Sequence Number9017635
Product Code JEY
UDI-Device Identifier04546540356314
UDI-Public04546540356314
Combination Product (Y/N)N
Initial Reporter CountryRO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number55-15514
Device Lot Number1000558256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown